# SDR AALA202503126031

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 33,302 hours, 13,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY L4 DOOR LOCK JAMMED. ADJUSTED AFT LAVATORY LEFT HAND DOOR LATCH SLIDER, OPERTIONAL CHECK GOOD. PER CMM 25-46-00.
